# SDR CHQA200900111

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 20,377 hours, 16,561 cycles
- Engine: Allsn AE3007A
- Engine time: 16,114 hours, 13,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 17824
- Condition: Inoperative
- Location: Emergency Light
- Part time: 14,943 hours, 12,457 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION BOTH THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOP.  THE NR 4 EMERGENCY BATTERY PACK WAS REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
